Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/24822
Title: Lie groupoids and crossed module-valued gerbes over stacks
Authors: Azimi, M. Jawad 
Keywords: Lie groupoid; Cech groupoid; Crossed module; Morita equivalence; Non-Abelian cohomology; Abelian and non-Abelian gerbes
Issue Date: Dec-2013
Publisher: Elsevier
Citation: AZIMI, M. Jawad - Lie groupoids and crossed module-valued gerbes over stacks. "Journal of Geometry and Physics". ISSN 0393-0440. Vol. 74 (2013) p. 266-288
Serial title, monograph or event: Journal of Geometry and Physics
Volume: 74
Abstract: We provide a precise and general description of gerbes valued in an arbitrary crossed module and over an arbitrary differential stack. We achieve this using only Lie groupoids based on ordinary differential geometry. We prove that our description agrees with existing concepts of gerbes, by comparing our construction with non-Abelian cohomology.
URI: http://hdl.handle.net/10316/24822
ISSN: 0393-0440
DOI: 10.1016/j.geomphys.2013.07.007
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Lie groupoids and crossed module-valued gerbes over stacks.pdf487.94 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

325
checked on Sep 18, 2019

Download(s) 20

783
checked on Sep 18, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.